# SDR R61A201605050332

- Difficulty date: May 5, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,163 hours, 16,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17067115002
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT FWD CARGO DOOR LOWER AFT SHEAR PLATE HAD TWO GOUGES ON PLATE. MX R & R FWD CARGO DOOR LOWER AFT SHEAR PLATE IAW SRM 51-41-02, 51-43-02. PN 170-67115-002, DOUBLER.
